# SDR USAA980376

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N384US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22957
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 6 INCH AREA OF CORROSION STATION 1006 LBL 12 FLOORBEAM.  CORROSION TASK NR C53-107-20.  SPLICED FLOORBEAM SECTION PER SRM 53-00-51 FIG 202.  (M)
